Some results on anisotropic fractional mean curvature flows - Archive ouverte HAL Access content directly
Journal Articles Interfaces and Free Boundaries Year : 2017

Some results on anisotropic fractional mean curvature flows

(1) , (2) , (3)
1
2
3

Abstract

We show the consistency of a threshold dynamics type algorithm for the anisotropic motion by fractional mean curvature, in the presence of a time dependent forcing term. Beside the consistency result, we show that convex sets remain convex during the evolution, and the evolution of a bounded convex set is uniquely defined.
Fichier principal
Vignette du fichier
nonlocalbmo-final.pdf (265.65 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01291718 , version 1 (21-03-2016)

Identifiers

Cite

Antonin Chambolle, Matteo Novaga, Berardo Ruffini. Some results on anisotropic fractional mean curvature flows. Interfaces and Free Boundaries, 2017, 19 (3), pp.393-415. ⟨10.4171/IFB/387⟩. ⟨hal-01291718⟩
179 View
155 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More